# SDR SCNA09016

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 25,250 hours, 17,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK, MAINTENANCE DISCOVERED EMERGENCY TRACK LIGHT COVER MISSING & LIGHT INOPERATIVE IN ROW 8.  MAINTENANCE REPLACED MISSING COVER, REMOVED & REPLACED LIGHT ASSEMBLY.
